# SDR DXTA2013022505296

- Difficulty date: February 23, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 4,698 hours, 3,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, NOTICED A VERY STRONG ODOR IN THE COCKPIT ACCOMPANIED BY A SLIGHT HAZE. THE ODOR SMELLED MORE LIKE AN OIL THAN ELECTRICAL. RETURNED TO AIRPORT.  ODOR DID NOT DISSAPATE, BUT DID NOT GET WORSE THAN INITIALLY NOTICED.  INSPECTED APU INLET, EXHAUST AND CONTAINMENT BOX FOR OILY RESIDUE, NONE NOTED.  REMOVED ACM INLET AND EXHAUST DUCTS AND INSPECTED, NO DEFECTS NOTED.  ACCOMPLISHED TASK 12-19-02-160 OF THE MM WATER SEPARATOR RESTORATION.  ACCOMPLISHED TASK 12-19-02-161 OF THE MM OZONE CONVERTER RESTORATION. NO DEFECTS NOTED. RAN ACFT FOR TWO MINUTES AT TAKE OFF POWER & FIVE MINUTES AT CRUISE VERYING B/A SOURCES, NO DEFECTS NOTED, PLUMBING & LEAK CHECK GOOD.
